MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. AHMED CLEARPATH; GLAUCOMA DRAINAGE DEVICE

NEW WORLD MEDICAL, INC. AHMED CLEARPATH; GLAUCOMA DRAINAGE DEVICE
Model Number CP250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 09/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dhr for the reported lot was reviewed with no issues found.Product was manufactured, tested, and released in compliance with nwm procedures.Communication with the reporter found that the patient recovered 6 days post-op.Device not available for evaluation as no explant was necessary.No device issues confirmed.
 
Event or Problem Description
Ligation and fenestrations were performed on device.Post-operation day 1 patient presented with a 40 iop and was prescribed diamox and combigan.Post-day 6 patient was "doing okay" per doctor.

Brand Name
AHMED CLEARPATH
Common Device Name
GLAUCOMA DRAINAGE DEVICE
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9098705446
MDR Report Key17941329
Report Number1000125279-2023-00029
Device Sequence Number6472202
Product Code KYF
UDI-Device Identifier00892064002348
UDI-Public(01)00892064002348(11)230722(17)250722(10)G0623
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/22/2025
Device Model NumberCP250
Device Catalogue NumberCP250
Device Lot NumberG0623
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Initial Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale